# SDR EIAA2008102800061

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 96,612 hours, 21,624 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 520, RBL11, WL 200 SEAT TRACK FOUND CRACKED.  SEAT TRACK REMOVED AS PER SRM 51-30-02 CRACKED SEAT TRACK TRIMMED OUT AS PER SRM 51-10-01 NDT CHECK CARRIED OUT AS PER 51-00-00 FIG 23.  NO CRACKS REMAIN, NEW SEAT TRACK SPLICE FABRICATED AND INSTALLED PER SRM 51-30-02.
